MathSciNet Relay Station
MathSciNet bibliographic data
MR1476397 (99c:35047) 35J30 (35B45)
Wang, Wensheng Uniqueness in the Cauchy problems for higher order elliptic differential operators. Proc. Amer. Math. Soc. 126 (1998), no. 9, 2623–2630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement